# SDR HEEA060353

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5435V
- Make and model: Skrsky S76A
- Aircraft serial: 760158
- Engine: Allsn 250C30S
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Gearshaft
- Part number: 23056634
- Condition: Worn
- Location: Spur Adapter
- Part time: 953 hours
- Component: 23051643
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO TURBINE OVERHAUL.  UPON INSPECTION ON COMPRESSOR NOTED:  STEP WEAR BEYOND SERVICEABLE LIMITS ON SHAFT FORWARD AND AFT SPLINES.  FAILED NO-GO GAUGE.  INSTALLED A NEW SPUR GEAR SHAFT.
